Depersonalization Support Forum banner
1 - 20 of 34 Posts

·
Registered
Joined
·
2,803 Posts
Discussion Starter · #1 ·
I'm in such a shit state, physically and mentally, at the moment, that I'm going to my GP today and demand the strongest, highest, most lethally sedating benzodiazepine that he's got. I don't care. I've got a pus leaking open wound on my back where they do the spinal, my hairs falling out, I'm constantly puking, and on top of that I'm starting to be savaged by my old friend panic. You try puking, panicing, leaking, and watching your hair fall out, all at the same time! Great. Fantastic.

I don't care if it sounds weak, I'm going to do it, and get through this in a haze of tranquility. Addiction be damned. And sorry if this sounds like a whine, but I don't care about that either.
 
G

·
Martin, good idea. If getting on a benzo is going to be helpfull to get through this HELL you are living at the moment, I'd say do it. Im on benzo's too and they work wonders. And dont' let the fear of getting addicted to them stop you, because not everybody gets addicted to them.
Do whats best for you right now. Take care.
 

·
Registered
Joined
·
546 Posts
Really hope things start picking up for you soon, Martin.

With all that you're going through now I can't see the problem in having some benzos, however strong. I think the possibility of getting addicted pales into insignificance with all that you've listed. So go for it, if it helps even just a little.
 

·
Registered
Joined
·
248 Posts
Martin - I feel for ya, buddy. I really do. I am really sorry about what you are going through.

I am not a doctor, obviously, but if you are going through this hell, try 2 mg of Ativan. If that doesn't work enough, go up to 3mg.

The whole "stay upbeat", etc cliches will not work this time, unfortunately. You are at a time in your life where better living by chemicals is necessary.

Here is to a quick recovery. Take care.

Mike
 

·
Former Moderator
Joined
·
1,273 Posts
Martin: What kind of sick, sadistic bastard would ever accuse you of being weak given your current situation? Hell, I'd be shooting smack if i were in your situation and then crying to my Mother every night asking her to read me a bedtime story.

Do what you have to do to get through this Martin. Even if it means killing people. Oh, strike that last bit.

I feel so inadequate posting these responses to you. I wish there was something we could do to help alleviate your suffering somewhat. But all i can offer you are best wishes and prayers and a few useless sentences strung together in haste.

Get well.
 
G

·
Martin:

While I am hardly anyone to speak on the subject of how someone should treat thier own bodies; I can tell you that drugs aren't going to make this situation any better.
As a matter of fact, it has been my experience that the drugs will only make things MUCH worse in the long run.

LET THE PANIC COME!
MAKE IT DO IT'S WORSE!
don't fight it. that's the worst thing that you can do to yourself.
you can't tickle yourself can you? well, you can't scare yourself to death either.
So bring on that panic attack, and then laugh in it's face when it can't, BECAUSE IT WON'T, do anything to you.

You can overcome this.
and I fear that drugs will only pull you further down, after you come out of your drug induced haze.

You're not weak, you're suffering.
be proud of yourself.
you're still here.
you've survived up to this point.
keep your chin up and demand that the panic try and scare you to death.
SAY IT OUT LOUD!
COME ON PANIC! LET'S DO THIS!
you'll kill it in it's tracks...after a time.
you will get better.
 
G

·
I would only find myself anaylzing you if you DIDN'T want to take the strongest drug you could find at this point.

It's got NOTHING to do with weakness. It's good common sense. Get some damn opium if you can locate it.

All the best,
your friend,
Janine
 

·
Registered
Joined
·
248 Posts
Nataskaos -

While you definitely have good intentions and good advice for the average DP/DR issue, Martin's issues right now are much more on a physical level than a mental one.

The truth is - he needs the break. He needs the nerve medication, and stat!

Your advice was cool for my current situation, though.

Martin - please let us know if the doctor gave you the benzos you needed. If not, shit, I'll send ya some.
 

·
Registered
Joined
·
670 Posts
I hope you feel better soon. Do whatever it takes to make the situation tolerable. I have been through some medical trauma (spinal taps and yucky stuff), at one point I was facing brain surgery. I could barely handle it and it sounds like you are going through much worse, my heartfelt sympathy, it is a terrible thing to go through. You seem like a very strong person.
 
G

·
yeah...let me apologize for sounding as if I was hopping all over someone.

I had ZERO idea about your pre-existing medical stuff.
that sucks, and I am sorry.

I hope you get so much better.
 

·
Registered
Joined
·
1,722 Posts
I'm with Mike on this one...If they won't give you what you need, I'm willing to send over what I have and we'll locate whatever it is you need that we don't have. I think the opium/opiate idea is excellant. I'd drug myself up till it was over.

Thinking about you, Martin.

terri
 

·
Registered
Joined
·
2,803 Posts
Discussion Starter · #16 ·
Wow, you're all so very kind.

He gave me 100 tabs of 2mg Clonazepam, which should do the trick. I feel a bit better today, so I'll wait until the next (and last) session of Chemo and she what happens. If my platelet level isn't high enough, then they have to start 'Aggressive Chemo' (WTF ?) and Radiotheraphy, and I'll have to go in as an in-patient.

Thanks everyone. I thought about opium but I mistook a tulip for a poppy, and felt very odd. That'll teach me.
 
G

·
Hi Martin,

I really hope you'll get through this. My thoughts are with you. Be strong and take care of yourself the most you can.

See you,

Allure30
 
G

·
Hi

Martinelv

I really feel for you, it must be really s**t to go through what you are going through.

I just want to say if you have to take benzos please please don't take too much, try to keep your dosage as low as possible!

I started to take clonazepam 2mg tabs about 3 years ago, and before i could wipe my eyes i was on 60mg p/day --- 30 tabs a day---.

AND WENT TO HELL TO GET OFF
 

·
Registered
Joined
·
2,803 Posts
Discussion Starter · #19 ·
Thanks for your concern.

Stone - possible (and I say possible, because I've indulged in huge quantities before and had no withdrawal whatsoever, unlike SSRI's) addiction is the least of my worries at the moment. As I said in the topic title, I don't care. I really don't give a stuff. Life is short, and mine is getting shorter by the minute, so bollocks to it. But thanks for your kinds words.
 

·
Registered
Joined
·
1,111 Posts
Wow...my heart and Xanax go out to you, but only if you can send back some hydros or oxys in exchange.

(sorry man...I have needs too :wink: )

Hope you get better. Because you are kind of cute in your pictures, you logical cynical bastard.
 
1 - 20 of 34 Posts
Top